# SDR SWAA2020072198023

- Difficulty date: July 6, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT RT ZEE CHANNEL HAD AREAS OF CORROSION,  BS 500A+11 TO 500F+11,  RBL 24,  WL157.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL D.  FABIRCATED A NEW ZEE CHANNEL AND INSTALLED IAW SRM 51-40-02, SRM 53-00-53-2R-5,  DWG 143A7500, AND DWG 143A7505, REV B.
